# SDR FDEA202303140424

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 654N024312
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG W/W FWD DOOR CUTOUT 2ND FROM O/B GUSSET IS CRACKED AT SEAL RETAINER REMOVED AND REPLACED PER BAC DWG# 149N7550 REV H
